Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Anxiety occurred again after stopping medication. Can I restart Inderal 10mg?

Dear dr I m 26yrs old past 3 month before I had diagnosed with severe aniexty problem during that time physician prescribed inderal 10 mg for 1 month & clonotril 0.25 mg for 3 days. After that I had some how improvement in my problem so with their feedback I stopped all the tablets. But now a days I have found the same problem so can I take the inderal 10 mg again for this aniexty problem? Pls reply
Asked On : Wed, 13 Mar 2013
Answers:  2 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for your query. The treatment for an anxiety disorder includes:
1. Anti-anxiety medication like SSRIs
2. Psychotherapy techniques like systemic desensitisation or exposure and response prevention
Yoga, meditation and breathing relaxation techniques are likely to be beneficial. Both inderal and clonotril are only for temporary symptom relief. Undertake a psychiatric evaluation as early as possible to plan appropriate management and also to rule out various anxiety disorders. Wish you good health.
Dr Sundar
Answered: Sun, 31 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Welcome to Health Care Magic

Inderal or propranolol 10 mg, clonazepam are good medicines for episodic control of anxiety. But as you have mentioned that you suffered severe anxiety and you took medicines for about a month and then stopped with consultation of doctor. As you have been facing anxiety again I would advise you to visit a psychiatrist and take opinion about medicines.
Various medicines like SSRI, SNRI are available for treatment of anxiety. Don't take medicines by your own.

Dr. Seikhoo Bishnoi
Answered: Wed, 13 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor